# SDR FDEA201407171841

- Difficulty date: July 17, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 88,293 hours, 33,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 164N35317
- Condition: Dented
- Location: Bs 1582
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN HAS A DENT AT BS 1582 BETWEEN STRINGERS 27 & 28L.  CUT OUT DAMAGE. FABRICATED REPAIR DOUBLER AND INSTALLED IAW SRM REV112 53-00-01 REPAIR 16, 51-40-02, 51-20-01 AND 51-40-05.
